# SDR SWIA201743439

- Difficulty date: June 15, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 37,322 hours, 22,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP INSIDE OF PANEL 584CB, INTERNAL SIDE OF SKIN IS CHAFED.   REPLACED THE PANEL IAW SRM AND REO.
